# SDR MALA040473

- Difficulty date: June 24, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Rig
- Location: Lt & Rt
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

A/C WOULD NOT GO INTO BOTTOM GOVERNING.  HISTORY SHOWS LQC WAS THE LAST STATION WHERE ENGINE RIGGING WAS PERFORMED.  A/C HAD NEITHER ENGINE CAPABLE OF GOING INTO REVERSE WHEN IT LANDED IN MEM ON A REPOSITION FLIGHT.  MAINTENANCE PERFORMED RIGGING OF BOTH LT AND RT ENGINE CONDITION LEVERS FROM WING TO HMU CABLE IAW SF 340 AMM 76-10-00-05.  PERFORMED ENGINE RUNS AS REQUIRED IAW 71-00-00-5.  ADJUSTED CONDITION LEVERS AND REMOVED AND REINSTALLED DC GENERATORS ON BOTH SIDES.
